TITLE

Diffuse alveolar haemorrhage associated with progressive systemic sclerosis

AUTHOR(S)
Griffin, M T; Robb, J D; Martin, J R
PUB. DATE
November 1990
SOURCE
Thorax;Nov1990, Vol. 45 Issue 11, p903
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
66122321

 

Related Articles

  • Valproic acid.  // Reactions Weekly;1/21/2012, Issue 1385, p43 

    The article describes a case of diffuse alveolar haemorrhage associated with valproic acid use.

  • Exhaled NO in diffuse alveolar haemorrhage. Rolla, G.; Heffler, F.; Guida, G.; Bergia, R.; Bucca, C. // Thorax;Jul2005, Vol. 60 Issue 7, p614 

    Presents a letter to the editor discussing the syndrome of diffuse alveolar haemorrhage, which is associated with a wide variety of diseases.

  • Clopidogrel.  // Reactions Weekly;Sep2015, Vol. 1570 Issue 1, p55 

    The article describes the case of diffuse alveolar haemorrhage in a patient during treatment with clopidogrel.

  • Hydroxychloroquine withdrawal.  // Reactions Weekly;Nov2014, Vol. 1524 Issue 1, p108 

    The article presents a case study of a woman in her 20s, who experienced a severe multiorganic flare of systemic lupus erythematosus (SLE), with acute lupus pancreatitis and diffuse alveolar haemorrhage (DAH), after the withdrawal of hydroxychloroquine.

  • Diffuse Alveolar Haemorrhage with ANCA associated vaculitis-review of Literature. Hammoudeh, Fadi; Perwaiz, Muhammad K.; Patolia, Setu; Schmidt, Frances M.; Neupane, Narayan; Gulati, Neerja; Enriquez, Danilo; Quist, Joseph; Zahir, Mehjabeen; Kennedy, Eneh // British Journal of Medical Practitioners;Mar2011, Vol. 4 Issue 1, p16 

    Patients with Wegner's Granulomatosis often present with diffuse alveolar haemorrhage alongside the classical triad of haemoptysis, anaemia and progressive dyspnoea. The diagnosis is confirmed by bronchoalveolar lavage with serial aspirated aliquots of fluid revealing persistently bloody...

  • Vancomycin/warfarin.  // Reactions Weekly;11/6/2010, Issue 1326, p33 

    The article describes the case of a woman who developed a diffuse alveolar haemorrhage (DAH) while receiving treatment with warfarin and vancomycin.

  • Warfarin.  // Reactions Weekly;Jul2014, Vol. 1508 Issue 1, p38 

    The article presents a case study who was diagnosed with diffuse alveolar haemorrhage after being medicated with warfarin.

  • Severe multiorganic flare of systemic lupus erythematosus successfully treated with rituximab and cyclophosphamide avoiding high doses of prednisone. Gonzalez-Echavarri, C; Pernas, B; Ugarte, A; Ruiz-Irastorza, G // Lupus;Mar2014, Vol. 23 Issue 3, p323 

    Both acute pancreatitis and diffuse alveolar haemorrhage are rare conditions associated with systemic lupus erythematosus (SLE). In this case report, a 23-year-old female with SLE was diagnosed with lupus-associated pancreatitis and, within a few days and despite initial therapy with pulse...

  • Itraconazole.  // Reactions Weekly;6/5/2010, Issue 1304, p24 

    The article describes the case of a 53-year-old man who developed diffuse alveolar haemorrhage after treatment with intravenous itraconazole for chronic pulmonary aspergillosis.

  • Apixaban.  // Reactions Weekly;Nov2014, Vol. 1524 Issue 1, p39 

    The article presents a case study of a 79-year old woman who developed diffuse alveolar haemorrhage (DAH) during the treatment with apixaban.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics